# SDR PNSA980902

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pulley
- Part number: 78614
- Condition: Worn
- Location: Rt Alternator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ALTERNATOR LIGHT CAME ON WHILE CRUISING IN PRECIP.  RETURNED TO BASE.  REPLACED ALTERNATOR PULLEY DUE TO WEAR.
